My partner has really bad trouble sleeping during the night, but sleeps well for a couple of hours after taking his morning ropinirole.
His Consultant has suggested converting his usual 3 times a day Ropinirole to Ipinnia XL - a slow release drug.
Does anyone have any experience of taking this particular drug please.
Hope you all enjoy your day x
Good afternoon Tallgirl … My biggest problem is fatigue & sleeping. Most of the pills we take can cause fatigue & sleep disorders & yet this is what we are taking these pills for.
I have Atypical Parkinson’s. I took Ropinirole for 10 days. 7 days x 1 pill &
3 days x 2 pills. Apart from an excellent sleep on taking the first pill & an amazing feeling of euphoria after I had stopped, these pills did nothing for me either good or bad. It was at this point that I saw my Neurologist who told me I also had Peripheral Neuropathy with numb legs, swollen feet & ankles & a bad ulcer on my heel. So the Ropinirole was stopped & I was put on Amitriptyline 1 x 10mg a day. I have found this drug amazing. My legs & feet are back to normal & the ulcer heeled. I have been on it for around 20 days. It also can help me sleep but I do have weird, mostly marginally unpleasant dreams.
My point is that all of us are different, we have symptoms that are particular to us alone. We all seem to mostly have slightly different problems with our illness & we often react differently to the drugs we are given.
I would suggest your partner tries the new pills & see if they are better.
Parkinson’s medication is very much trial & error in my experience & everyone else’s I would imagine.
Best of luck.
I started taking (and tolerated ) Ropinerol in 2008, in the form of Requip, and eventually graduated to slow release Requip XL probably around 4 years ago, and I am now on the maximum daily dosage -24 mg - which i take first thing in the morning - 3 x 8mg tablets.
There are lots of potential side effects Listed ( not experienced any serious side effects so far ) and probably some not listed, but without Requip, I cannot function properly, so I put up with sleepless nights etc and gain better balance and much better mobility .
I think that you ( both ) should try to persevere, but at the same time consult your Parkinson’s specialist about the side effects experienced?
Thank you so much Steve. He is going to try the new drug and see how he goes. Have a good weekend…T
Thank you so Mike. He is going to try the new drug & see how he goes. Have a good weekend….T